# SDR ZW0A0103701

- Difficulty date: June 18, 2001
- Submitted: June 18, 2001
- Operation: Air carrier
- Aircraft: N9303K
- Make and model: Doug DC-9-83
- Aircraft serial: 49529
- Aircraft time: 43,586 hours, 21,932 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 58222
- Location: See Text
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHTS WERE OUT FROM STA 982 TO 1200, AND AFT OF THE OVERWING EMERGENCY EXIT.  REPLACED THE BATTERY PACK AT STATIONS 982, 991, AND 1057. CHECK-C 12-24-00 STL.  --CLOSED-
